# SDR AALA202012149012

- Difficulty date: December 13, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 24,689 hours, 10,312 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 141A48001
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  PASSING FL285, LT FWD OVERHEAT LIGHT ILLUMINATED, PER QRH, FWD SWITCH WAS TURNED OFF AND WITHIN 5 SEC, L1 WINDOW SHATTERED.  REPLACED L1 WINDOW WITH SERVICEABLE UNIT, IAW WORKCARD 56-94-03.
